Aug 6, 2008
What percentage of people get a rash when starting Viramune+Truvada? Does this usually happen within the first two weeks of starting and if it doesn't happen by then will it not occur?
Also, what percentage of people get elevated liver enzymes from Viramune+Truvada?
| Response from Dr. Henry
Rash from nevirapine is seen in about 15-20% usually in the first several weeks. The risk for hepatitis from nevirapine depends on gender and CD4 count with women with CD4 > 250 vs < 240 (11% vs 1%) having a higher rate then men with CD4 count > 400 vs < 400 (6.4 vs 2-3%). Rash or liver abnormalties from Truvada occurs rarely. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.